MathSciNet Relay Station
MathSciNet bibliographic data
MR2721162 92D25 (34D05 34K45)
Liu, Zhijun; Wu, Jianhua; Cheke, Robert A. Coexistence and partial extinction in a delay competitive system subject to impulsive harvesting and stocking. IMA J. Appl. Math. 75 (2010), no. 5, 777–795.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement